# SDR 2007UALA04422

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 72,420 hours, 9,039 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Unknown
- Location: Pax
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PASSENGER O2 FLUCTUATING FROM 1450 TO 1740 PSI.   PERFORMED LEAK CHECKS OF ALL SYSTEMS-GOOD, SERVICED O2 SYS TO PROPER LEVELS AND OBSERVED NO FLUCTUATIONS.  GROUND TEMP 54F.
